It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • Iron Infusion causing worsening symptoms?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-03-2020, 08:39 PM   #1
    CloudBob
    Newbie
     
    CloudBob's Avatar
     
    Join Date: Jul 2020
    Posts: 2
    CloudBob HB User
    Re: Iron Infusion causing worsening symptoms?

    I just had my first iron infusion 2 days ago and am feeling terrible. Headaches, joint and muscle pain, nausea, dizziness and constipation. It seems to be getting worse, not better.

    The internet doesnít have much info on this kind of reaction to an infusion.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 07-30-2020, 10:30 AM   #2
    Krssy179
     
    Krssy179's Avatar
     
    Join Date: Jul 2020
    Posts: 1
    Krssy179 HB User
    Re: Iron Infusion causing worsening symptoms?

    Hi! I have read online that the symptoms you are experiencing are somewhat common side effects and should pass soon. Are you felling better now? Iím nervous, having my first transfusion next week. Hoping to feel better, not worse! My Ferratin level is 6 right now.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:14 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!